Alert archive / Hawaii / Small Craft Advisories in 2012

Small Craft Advisory 45, NWS Honolulu, HI

October 8, 2012

NWS Honolulu, HI issued this small craft advisory at Oct 8, 2012, 3:32 AM HST. It took effect at Oct 8, 2012, 12:00 PM HST. It was in force for 64 hr.

The area

The counties it named.

The facts

Issued
Oct 8, 2012, 3:32 AM HST (13:32 UTC)
In effect from
Oct 8, 2012, 12:00 PM HST
Expired
Oct 11, 2012, 3:48 AM HST
In force
64 hr
Issued by
NWS Honolulu, HI

The text

As transmitted, in the capitals the NWS used until 2016.

571 
WHHW70 PHFO 081332
MWWHFO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE HONOLULU HI
332 AM HST MON OCT 8 2012

...INCREASING SEAS IN THE VICINITY OF KAUAI...

.THE COMBINATION OF A BUILDING NORTHWEST SWELL AND LOCALLY
GENERATED WIND WAVES PRODUCED BY SOUTHWESTERLY WINDS WILL PRODUCE
HAZARDOUS SEAS OVER THE COASTAL WATERS IN THE VICINITY OF KAUAI
STARTING THIS AFTERNOON...AND CONTINUING THROUGH TONIGHT. THESE
ELEVATED SEAS ARE EXPECTED TO EVENTUALLY SPREAD TO ADDITIONAL
COASTAL WATERS EAST OF KAUAI BY TUESDAY.

PHZ110>112-090245-
/O.NEW.PHFO.SC.Y.0045.121008T2200Z-121009T1600Z/
KAUAI NORTHWEST WATERS-KAUAI WINDWARD WATERS-KAUAI LEEWARD WATERS-
332 AM HST MON OCT 8 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM NOON TODAY TO 6 AM HST
TUESDAY...

THE NATIONAL WEATHER SERVICE IN HONOLULU HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO 6 AM HST
TUESDAY. 

* WINDS AND SEAS...BEGINNING EARLY THIS AFTERNOON...EXPECT
  SOUTHWEST WINDS OF 10 TO 20 KNOTS...WITH GUSTS UP TO 30 KNOTS.
  ALSO...EXPECT ROUGH SEAS OF 8 TO 11 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY INDICATES SEAS OF 10 FEET OR GREATER ARE
EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

HOUSTON
9 follow-up statements
690 
WHHW70 PHFO 090139
MWWHFO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE HONOLULU HI
339 PM HST MON OCT 8 2012

...INCREASING SEAS AROUND KAUAI AND OAHU...

.A BUILDING NORTHWEST SWELL WILL LEAD TO COMBINED SEAS EXCEEDING
10 FEET...THUS NECESSITATING A SMALL CRAFT ADVISORY. AS THIS SWELL
BUILDS AND MOVES DOWN THE ISLAND CHAIN ON TUESDAY...ADDITIONAL MARINE
ZONES WILL NEED TO BE ADDED TO THE ADVISORY. 

PHZ113-114-091445-
/O.EXB.PHFO.SC.Y.0045.121009T0800Z-121011T0400Z/
KAUAI CHANNEL-OAHU WINDWARD WATERS-
339 PM HST MON OCT 8 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 6 PM
HST WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN HONOLULU HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO 6 PM HST
WEDNESDAY. 

* SEAS...BUILDING NORTHWEST SWELL WILL LEAD TO COMBINED SEAS
  EXCEEDING 10 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY INDICATES SEAS OF 10 FEET OR GREATER ARE
EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PHZ110>112-091445-
/O.EXT.PHFO.SC.Y.0045.000000T0000Z-121011T0400Z/
KAUAI NORTHWEST WATERS-KAUAI WINDWARD WATERS-KAUAI LEEWARD WATERS-
339 PM HST MON OCT 8 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM HST WEDNESDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 PM HST
WEDNESDAY. 

* SEAS...DUE TO A BUILDING NORTHWEST SWELL...COMBINED SEAS WILL
  EXCEED 10 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY INDICATES SEAS OF 10 FEET OR GREATER ARE
EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

BIRCHARD
134 
WHHW70 PHFO 091330
MWWHFO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE HONOLULU HI
330 AM HST TUE OCT 9 2012

...INCREASING SEAS AROUND KAUAI...OAHU AND MAUI...

.A BUILDING NORTHWEST SWELL WILL LEAD TO COMBINED SEAS EXCEEDING
10 FEET...THUS NECESSITATING A SMALL CRAFT ADVISORY. AS THIS
SWELL BUILDS AND MOVES DOWN THE ISLAND CHAIN TODAY...ADDITIONAL
MARINE ZONES WILL BE ADDED TO THE ADVISORY.

PHZ116-117-100230-
/O.EXB.PHFO.SC.Y.0045.121009T2200Z-121011T0400Z/
KAIWI CHANNEL-MAUI COUNTY WINDWARD WATERS-
330 AM HST TUE OCT 9 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM NOON TODAY TO 6 PM HST
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN HONOLULU HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO 6 PM HST
WEDNESDAY. 

* SEAS...DUE TO A BUILDING NORTHWEST SWELL...COMBINED SEAS WILL
  EXCEED 10 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY INDICATES SEAS OF 10 FEET OR GREATER ARE
EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PHZ110>114-100230-
/O.CON.PHFO.SC.Y.0045.000000T0000Z-121011T0400Z/
KAUAI NORTHWEST WATERS-KAUAI WINDWARD WATERS-KAUAI LEEWARD WATERS-
KAUAI CHANNEL-OAHU WINDWARD WATERS-
330 AM HST TUE OCT 9 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST
WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST
WEDNESDAY. 

* SEAS...DUE TO A BUILDING NORTHWEST SWELL...COMBINED SEAS WILL 
  EXCEED 10 FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY INDICATES SEAS OF 10 FEET OR GREATER ARE
EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
130 
WHHW70 PHFO 091944
MWWHFO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE HONOLULU HI
944 AM HST TUE OCT 9 2012

...LARGE SURF AND HIGH SEAS AROUND KAUAI...OAHU AND MAUI EXPECTED
THROUGH WEDNESDAY...

.A BUILDING NORTHWEST SWELL WILL LEAD TO COMBINED SEAS EXCEEDING
10 FEET...THUS A SMALL CRAFT ADVISORY IS IN EFFECT FROM KAUAI TO
MAUI COUNTY. 

PHZ110>114-100845-
/O.CON.PHFO.SC.Y.0045.000000T0000Z-121011T0400Z/
KAUAI NORTHWEST WATERS-KAUAI WINDWARD WATERS-KAUAI LEEWARD WATERS-
KAUAI CHANNEL-OAHU WINDWARD WATERS-
944 AM HST TUE OCT 9 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST
WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST
WEDNESDAY. 

* SEAS...DUE TO A BUILDING NORTHWEST SWELL...COMBINED SEAS WILL 
  EXCEED 10 FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY INDICATES SEAS OF 10 FEET OR GREATER ARE
EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PHZ116-117-100845-
/O.CON.PHFO.SC.Y.0045.121009T2200Z-121011T0400Z/
KAIWI CHANNEL-MAUI COUNTY WINDWARD WATERS-
944 AM HST TUE OCT 9 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST
WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST
WEDNESDAY. 

* SEAS...DUE TO A BUILDING NORTHWEST SWELL...COMBINED SEAS WILL 
  EXCEED 10 FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY INDICATES SEAS OF 10 FEET OR GREATER ARE
EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
576 
WHHW70 PHFO 100129
MWWHFO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE HONOLULU HI
329 PM HST TUE OCT 9 2012

...LARGE SURF AND HIGH SEAS AROUND KAUAI...OAHU AND MAUI CONTINUING
THROUGH WEDNESDAY...

.A BUILDING NORTHWEST SWELL WILL LEAD TO COMBINED SEAS EXCEEDING
10 FEET...THUS A SMALL CRAFT ADVISORY IS IN EFFECT FROM KAUAI TO
MAUI COUNTY.

PHZ110>114-101430-
/O.CON.PHFO.SC.Y.0045.000000T0000Z-121011T0400Z/
KAUAI NORTHWEST WATERS-KAUAI WINDWARD WATERS-KAUAI LEEWARD WATERS-
KAUAI CHANNEL-OAHU WINDWARD WATERS-
329 PM HST TUE OCT 9 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST
WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST
WEDNESDAY. 

* SEAS...DUE TO A BUILDING NORTHWEST SWELL...COMBINED SEAS WILL 
  EXCEED 10 FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY INDICATES SEAS OF 10 FEET OR GREATER ARE
EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PHZ116-117-101430-
/O.CON.PHFO.SC.Y.0045.000000T0000Z-121011T0400Z/
KAIWI CHANNEL-MAUI COUNTY WINDWARD WATERS-
329 PM HST TUE OCT 9 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST
WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST
WEDNESDAY. 

* SEAS...DUE TO A BUILDING NORTHWEST SWELL...COMBINED SEAS WILL 
  EXCEED 10 FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY INDICATES SEAS OF 10 FEET OR GREATER ARE
EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
157 
WHHW70 PHFO 100621
MWWHFO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE HONOLULU HI
821 PM HST TUE OCT 9 2012

...HAZARDOUS SEAS AROUND KAUAI AND OAHU MAUI COUNTY AND BIG ISLAND
WINDWARD WATERS CONTINUING THROUGH WEDNESDAY...

.A LARGE NORTHWEST SWELL WILL PRODUCE SEAS EXCEEDING 10 FEET.

PHZ122-101930-
/O.EXA.PHFO.SC.Y.0045.000000T0000Z-121011T0400Z/
BIG ISLAND WINDWARD WATERS-
821 PM HST TUE OCT 9 2012

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM HST WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN HONOLULU HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM HST WEDNESDAY. 

* SEAS...DUE TO A LARGE NORTHWEST SWELL...COMBINED SEAS WILL 
  EXCEED 10 FEET. 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY INDICATES SEAS OF 10 FEET OR GREATER ARE
EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PHZ110>114-116-117-101930-
/O.CON.PHFO.SC.Y.0045.000000T0000Z-121011T0400Z/
KAUAI NORTHWEST WATERS-KAUAI WINDWARD WATERS-KAUAI LEEWARD WATERS-
KAUAI CHANNEL-OAHU WINDWARD WATERS-KAIWI CHANNEL-
MAUI COUNTY WINDWARD WATERS-
821 PM HST TUE OCT 9 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST
WEDNESDAY...

* SEAS...DUE TO A LARGE NORTHWEST SWELL...COMBINED SEAS WILL 
  EXCEED 10 FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY INDICATES SEAS OF 10 FEET OR GREATER ARE
EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
928 
WHHW70 PHFO 101343
MWWHFO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE HONOLULU HI
343 AM HST WED OCT 10 2012

...HAZARDOUS SEAS CONTINUING THROUGH WEDNESDAY...

.A LARGE NORTHWEST SWELL WILL PRODUCE SEAS EXCEEDING 10 FEET.

PHZ115-121-110230-
/O.EXA.PHFO.SC.Y.0045.000000T0000Z-121011T0400Z/
OAHU LEEWARD WATERS-ALENUIHAHA CHANNEL-
343 AM HST WED OCT 10 2012

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM HST THIS EVENING...

THE NATIONAL WEATHER SERVICE IN HONOLULU HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM HST THIS EVENING. 

* SEAS...DUE TO A LARGE NORTHWEST SWELL...COMBINED SEAS WILL 
  EXCEED 10 FEET. 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY INDICATES SEAS OF 10 FEET OR GREATER ARE
EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PHZ110>114-116-117-122-110230-
/O.CON.PHFO.SC.Y.0045.000000T0000Z-121011T0400Z/
KAUAI NORTHWEST WATERS-KAUAI WINDWARD WATERS-KAUAI LEEWARD WATERS-
KAUAI CHANNEL-OAHU WINDWARD WATERS-KAIWI CHANNEL-
MAUI COUNTY WINDWARD WATERS-BIG ISLAND WINDWARD WATERS-
343 AM HST WED OCT 10 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST THIS
EVENING...

* SEAS...DUE TO A LARGE NORTHWEST SWELL...COMBINED SEAS WILL 
  EXCEED 10 FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY INDICATES SEAS OF 10 FEET OR GREATER ARE
EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
146 
WHHW70 PHFO 101931
MWWHFO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE HONOLULU HI
931 AM HST WED OCT 10 2012

...HAZARDOUS SEAS CONTINUING THROUGH TODAY...

.A LARGE NORTHWEST SWELL WILL PRODUCING SEAS EXCEEDING 10 FEET
TODAY WILL GRADUALLY DIMINISH THROUGH THE REST OF THE WEEK.

PHZ110>117-121-122-110400-
/O.CON.PHFO.SC.Y.0045.000000T0000Z-121011T0400Z/
KAUAI NORTHWEST WATERS-KAUAI WINDWARD WATERS-KAUAI LEEWARD WATERS-
KAUAI CHANNEL-OAHU WINDWARD WATERS-OAHU LEEWARD WATERS-
KAIWI CHANNEL-MAUI COUNTY WINDWARD WATERS-ALENUIHAHA CHANNEL-
BIG ISLAND WINDWARD WATERS-
931 AM HST WED OCT 10 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST THIS
EVENING. 

* SEAS...DUE TO A LARGE NORTHWEST SWELL...COMBINED SEAS WILL 
  EXCEED 10 FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY INDICATES SEAS OF 10 FEET OR GREATER ARE
EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
339 
WHHW70 PHFO 110115
MWWHFO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE HONOLULU HI
315 PM HST WED OCT 10 2012

...DANGEROUS SWELL CONTINUING THROUGH TONIGHT...

.A LARGE NORTHWEST SWELL PRODUCING SEAS EXCEEDING 10 FEET WILL
DIMINISH OVERNIGHT AND CONTINUE LOWERING INTO FRIDAY.

PHZ110>117-121-122-111415-
/O.EXT.PHFO.SC.Y.0045.000000T0000Z-121011T1600Z/
KAUAI NORTHWEST WATERS-KAUAI WINDWARD WATERS-KAUAI LEEWARD WATERS-
KAUAI CHANNEL-OAHU WINDWARD WATERS-OAHU LEEWARD WATERS-
KAIWI CHANNEL-MAUI COUNTY WINDWARD WATERS-ALENUIHAHA CHANNEL-
BIG ISLAND WINDWARD WATERS-
315 PM HST WED OCT 10 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM HST THURSDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 AM HST
THURSDAY. 

* SEAS...DUE TO A LARGE NORTHWEST SWELL...COMBINED SEAS WILL 
  EXCEED 10 FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY INDICATES SEAS OF 10 FEET OR GREATER ARE
EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
618 
WHHW70 PHFO 111348
MWWHFO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE HONOLULU HI
348 AM HST THU OCT 11 2012

...SMALL CRAFT ADVISORY FOR STRONG TRADE WINDS STARTING THIS
EVENING IN WATERS AROUND THE BIG ISLAND AND MAUI...
...THE SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IS CANCELLED.

.THE NORTHWEST SWELL HAS DECREASED...SO COMBINED SEAS HAVE DROPPED
BELOW THE 10 FT ADVISORY THRESHOLD. TRADE WINDS WILL STRENGTHEN
ENOUGH OVER THE WINDIER AREAS AROUND MAUI AND THE BIG ISLAND BY
TONIGHT TO REQUIRE A SMALL CRAFT ADVISORY.

PHZ121-120300-
/O.CAN.PHFO.SC.Y.0045.000000T0000Z-121011T1600Z/
/O.NEW.PHFO.SC.Y.0046.121012T0400Z-121015T0400Z/
ALENUIHAHA CHANNEL-
348 AM HST THU OCT 11 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 6 PM
HST SUNDAY...
...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN HONOLULU HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 6 PM HST
SUNDAY. 

* WINDS AND SEAS...BEGINNING EARLY THIS EVENING...EAST WINDS TO 25
  KNOTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY INDICATES SEAS OF 10 FEET OR GREATER ARE
EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS
HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN
THESE CONDITIONS.

&&

$$

PHZ110>117-122-111500-
/O.CAN.PHFO.SC.Y.0045.000000T0000Z-121011T1600Z/
KAUAI NORTHWEST WATERS-KAUAI WINDWARD WATERS-KAUAI LEEWARD WATERS-
KAUAI CHANNEL-OAHU WINDWARD WATERS-OAHU LEEWARD WATERS-
KAIWI CHANNEL-MAUI COUNTY WINDWARD WATERS-
BIG ISLAND WINDWARD WATERS-
348 AM HST THU OCT 11 2012

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN HONOLULU HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

SEAS HAVE DROPPED BELOW THE ADVISORY THRESHOLD.

$$

PHZ119-120-123-124-120300-
/O.NEW.PHFO.SC.Y.0046.121012T0400Z-121015T0400Z/
MAALAEA BAY-PAILOLO CHANNEL-BIG ISLAND LEEWARD WATERS-
BIG ISLAND SOUTHEAST WATERS-
348 AM HST THU OCT 11 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 6 PM
HST SUNDAY...

THE NATIONAL WEATHER SERVICE IN HONOLULU HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 6 PM HST
SUNDAY. 

* WINDS AND SEAS...BEGINNING EARLY THIS EVENING...NORTH WINDS TO
  25 KNOTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS
HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN
THESE CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Honolulu, HI wrote its last area forecast discussion before this small craft advisory went out at Oct 7, 8:08 PM HST, 7 hours 24 minutes earlier.

Area forecast discussion, Oct 7, 8:08 PM HST, 7 hours 24 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HONOLULU HI
808 PM HST SUN OCT 7 2012

.SYNOPSIS...
A STALLED FRONT TO THE NORTHWEST WILL BRING SOUTHWEST WINDS TO
KAUAI AND OAHU...AND VARIABLE WINDS ELSEWHERE INTO WEDNESDAY. KAUAI
HAS THE BEST CHANCE FOR RAIN OVER THE NEXT FEW DAYS WITH MOISTURE
FROM THE FRONT REACHING THE GARDEN ISLE. A DIURNAL WEATHER PATTERN
WILL PERSIST FOR MAUI COUNTY AND THE BIG ISLAND WITH AFTERNOON
CLOUDS AND SHOWERS...AND CLEARING SKIES AT NIGHT. VOLCANIC
HAZE...OR VOG...WILL REMAIN OVER THE ISLANDS INTO WEDNESDAY...
BEFORE THE RETURN OF THE TRADE WINDS PUSHES THE VOG SOUTH OF THE
SMALLER ISLANDS.

&&

.DISCUSSION...
WEAK CONVERGENCE BANDS ARE PRODUCING SHOWERS OVER LEEWARD WATERS
FROM LANAI TO KAUAI...WITH SOME MOVING INTO LEEWARD COASTS AND
SLOPES. THE SHOWERS NEAR MOLOKAI AND LANAI ARE EXPECTED TO
DISSIPATE INTO THE EVENING...WHILE THE SHOWERS MOVING INTO LEEWARD
OAHU AND KAUAI MAY PERSIST TONIGHT BRINGING PASSING SHOWERS.

A STALLED FRONT NORTHWEST OF KAUAI WILL REMAIN IN PLACE INTO
WEDNESDAY...BRINGING LIGHT TO MODERATE SOUTH TO SOUTHWEST FLOW
OVER KAUAI AND OAHU FOR THE NEXT FEW DAYS. SHOWERS WILL FAVOR
SOUTHWEST FACING SLOPES AS THE WINDS PUSH MOISTURE UP THE LEEWARD
SLOPES. OVERALL...KAUAI HAS THE BEST CHANCE OF RAINFALL WITH A MODERATELY
UNSTABLE ATMOSPHERE AND HIGHER THAN NORMAL MOISTURE LEVELS DUE TO
THE FRONTS PROXIMITY. RAINFALL WILL FOCUS OVER THE WAIANAE
MOUNTAINS ON OAHU AND THE LEE SLOPES OF THE KOOLAU MOUNTAINS...
WITH LESSER CHANCES ELSEWHERE. FROM MAUI TO THE BIG
ISLAND...LIGHT SOUTHERLY FLOW WILL ALLOW FOR AFTERNOON SEA BREEZES
WITH ACCOMPANYING CLOUDS AND SHOWERS...TRANSITIONING TO NIGHTTIME
LAND BREEZES WITH CLEARING SKIES.

VOLCANIC HAZE...OR VOG...HAS INFILTRATED MOST ISLAND AREAS WITH
THE SOUTHERLY WINDS BRINGING THE VOG FROM ITS SOURCE AT KILAUEA TO
THE REST OF THE STATE. THE ONLY RESPITE FROM THE VOG IS AT THE
HIGHER ELEVATIONS OF THE BIG ISLAND AND MAUI AS A TEMPERATURE
INVERSION AT 7 THOUSAND FEET IS PREVENTING THE VOG FROM BREACHING
INTO THE HIGHER ELEVATIONS.

HIGH PRESSURE BUILDS BACK INTO THE AREA WEDNESDAY AND WEDNESDAY
NIGHT...HERALDING THE RETURN OF THE TRADE WINDS...WHICH WILL PUSH
THE TROUBLESOME VOG SOUTH OF THE SMALLER ISLANDS.

&&

.AVIATION...
PRE-FRONTAL CONVERGENCE BANDS OVER KAUAI AND THE ISLANDS OF MAUI
COUNTY CONTINUE TO BRING ISOLATED MVFR CONDITIONS TO THOSE ISLANDS.
THE BAND OVER KAUAI LOOKS TO REMAIN NEARLY STATIONARY THROUGHOUT THE
NIGHT...WHILE THE BAND OVER MAUI COUNTY SHOWS SIGNS OF THINNING OUT.
AIRMET SIERRA WILL LIKELY CONTINUE FOR MVFR CONDITIONS OVER KAUAI
THROUGH THE NIGHT. AIRMET SIERRA OVER MAUI COUNTY MAY BE DROPPED IF
THE CURRENT TREND CONTINUES.

CONDITIONS WILL REMAIN VFR ELSEWHERE AROUND THE MAIN HAWAIIAN
ISLANDS.

&&

.MARINE...
A DEEP LOW IN THE NORTH PACIFIC WILL BRING A LARGE SWELL MONDAY
THROUGH WEDNESDAY WITH PEAK WAVE HEIGHTS ON TUESDAY. A HIGH SURF
ADVISORY BEGINS AT 10 AM MONDAY. THE FIRST HINTS OF THIS SWELL HAS
REACHED BUOY 51101...LOCATED 200 MILES NW OF KAUAI...WITH LONG
PERIOD ENERGY BEING PICKED UP BY THE BUOY AS OF 6PM. SURF HEIGHTS
WILL APPROACH WARNING LEVELS ON TUESDAY. REGARDLESS OF EXACT
NUMBERS...CONFIDENCE IS HIGH THAT LARGE AND HAZARDOUS SURF WILL
PREVAIL ACROSS NORTH AND WEST SHORES FOR THE FIRST HALF OF THE
WEEK. THE LARGE SWELL WILL ALSO TRIGGER SMALL CRAFT ADVISORIES FOR
EXPOSED COASTAL ZONES MONDAY AFTERNOON/EVENING.

&&

.HFO WATCHES/WARNINGS/ADVISORIES...
HIGH SURF ADVISORY FROM 10 AM MONDAY TO 6 PM HST WEDNESDAY FOR
NIIHAU-KAUAI WINDWARD-KAUAI LEEWARD-WAIANAE COAST-OAHU NORTH
SHORE-OAHU KOOLAU-MOLOKAI-MAUI WINDWARD WEST-WINDWARD HALEAKALA.

&&

MORRISON

The office that day

Everything else NWS Honolulu, HI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 7, 3:07 PM HSTHigh Surf AdvisoryHFOHonolulu, Kauai, Kalawao43 hr

Nearby

Small Craft Advisories in Hawaii, 2012Every small craft advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.